# SDR SWAA2022031772195

- Difficulty date: October 23, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 28,766 hours, 17,388 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. UPPER FWD SLIDING SEAL CRACKED / R&R R/H HORIZONTAL STAB. UPPER FWD SLIDING SEAL REF AMM 53-31-31.
